Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Not responding to hypertension medication. Does mold exposure cause this? Heavy breathing and weight loss. Should I be concerned?

Can mold exposure be a cause of unusual uncontrolled hypertension? i have uncontrolled hypertension i =n which medication fails to control. the milds medication causes my blood pressure to drop to low. doctors continue to monitor my kidney and heart for problems. two years with this issue , no answer. i have had every test and lost weigh to fit my height. i am a 5 11 inches , 185lb, 40 year old female. my family and i notice i breathe heavily.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Mould is not likely to be responsible for this behaviour.
You may need more investigations – hormones like adrenaline as in Pheochromocytoma...
You may have to try other classes of drugs...
Discuss with your doctor - Nephrologist and/or Cardiologist is the one to seek...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 7 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor